Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simonhayes01

Please help ! taking accutane for longer than 9 months ????

Hi everyone, hope all is well.

Today,

I went to see my derm. I’ve been on accutane for 9 months. I started on 30mg for the first month, and then continued on 60mg. My skin is almost acne free, although, from time to time, I still get the odd flare up, so I told my derm I want more accutane.

My derm was very negative, she said I should not exceed 9 months because the side effects could cause permanent damage ie dry skin/ lips etc etc. But I made an emotional speech and told her how acne affects my life, so in the end she agreed to prescribe me more, and she ordered me to take 40mg, as well as taking a blood test.

Anyway the bottom line is - I don’t give a shit about the dry skin, I would rather a life time of dry skin then another year of acne.

I would really appreciate some advice.???

Thank you.

Simon from London.

Edited by simonhayes01

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×